RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 1, Pages 99–130 (Mi tvp4607)  

This article is cited in 2 scientific papers (total in 2 papers)

The predictable representation property of compensated-covariation stable families of martingales

P. Di Tellaa, H.-J. Engelbertb

a Humboldt University, Berlin
b Friedrich-Schiller-Universität, Fakultät für Mathematik und Informatik, Institut für Stochastik

DOI: https://doi.org/10.4213/tvp4607

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:1, 19–44

Bibliographic databases:

Received: 22.07.2013
Revised: 22.02.2014
Language:

Citation: P. Di Tella, H.-J. Engelbert, “The predictable representation property of compensated-covariation stable families of martingales”, Teor. Veroyatnost. i Primenen., 60:1 (2015), 99–130; Theory Probab. Appl., 60:1 (2016), 19–44

Citation in format AMSBIB
\Bibitem{Di Eng15}
\by P.~Di Tella, H.-J.~Engelbert
\paper The predictable representation property of compensated-covariation stable families of martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 1
\pages 99--130
\mathnet{http://mi.mathnet.ru/tvp4607}
\crossref{https://doi.org/10.4213/tvp4607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568759}
\elib{http://elibrary.ru/item.asp?id=23780260}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 1
\pages 19--44
\crossref{https://doi.org/10.1137/S0040585X97T98748X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371990800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959577011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4607
  • https://doi.org/10.4213/tvp4607
  • http://mi.mathnet.ru/eng/tvp/v60/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Calzolari A., Torti B., “Enlargement of filtration and predictable representation property for semi-martingales”, Stochastics, 88:5 (2016), 680–698  crossref  mathscinet  zmath  isi  scopus
    2. Di Tella P., Engelbert H.-J., “The Chaotic Representation Property of Compensated-Covariation Stable Families of Martingales”, Ann. Probab., 44:6 (2016), 3965–4005  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:215
    Full text:39
    References:40
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019